MAUDE Adverse Event Report: MEDTRONIC GRAND RAPIDS OCTOPUS NUVO TISSUE STABALIZER; STABILIZER, HEART

MEDTRONIC GRAND RAPIDS OCTOPUS NUVO TISSUE STABALIZER; STABILIZER, HEART
Model Number TSMICS1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that there was an alleged product issue involving the octopus tissue stabilizer, specifically a breakage of the suction cup during use.The use of the device was unspecified.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information b5: the device was replaced to complete the procedure.Medtronic received additional information that the broken piece did not fall into the patient.There was no damage to the packaging (outer box, inner packaging or sterile barrier).No other devices in the same box/shipping container were damaged.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction d3: mfr name and address updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
OCTOPUS NUVO TISSUE STABALIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids,mi MN 49504
Manufacturer (Section G)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids,mi MN 49504
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23678724
Report Number2184009-2025-01556
Device Sequence Number13330901
Product Code MWS
UDI-Device Identifier00763000543693
UDI-Public(01)00763000543693(17)280618(10)0231591837(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSMICS1
Device Catalogue NumberTSMICS1
Device Lot Number0231591837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer12/04/2025
02/26/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/05/2025
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown